Jump to content
Acne.org
  • entries
    27
  • comments
    63
  • views
    28,647

Day 87 (Day 27,month 3)

sonrisafingida

715 views

DAY 87

Hey guys! How are you?

I'm not so good because i have pneumonia and I'm taking injections.

I've stayed home since Thursday and i took antibiotics (augmentin 1000/62.5 mg -- augmentin is amoxiciclin and clavulanate ) but yesterday i went to my gp and he said i have pneumonia and I need to take 5 days injections (DEXAMED 8mg/2ml (dexamethasone) only once/day and CLINDAMYCIN 2* 300mg/2ml and this one i take twice/day)

and i stay only in bed, I'm writing this from the phone and i haven't how to upload photos of my face

I don't know if I'm the only who see this but since i don't use ISOTREXIN in the evening and I'm using METROCREME which is for redness and inflammation my face doesn't look so bad and red and the cysts i have aren't so big like before .

Yesterday i started again with SOTRET and maybe the improvement is because of the antibiotics that my derm. gave me too

Aren't you more sensitive since are taking ACUTANE? Is it just me? ':(

maybe tomorrow or the day after tomorrow i will post new photos

Take care!!



2 Comments


Recommended Comments

I am so excited that your taking amoxicillin. It totally cured my cystic acne. I take it everyday and in fact I have been taking it for over a year, sometimes up to 4,500mg a day and no side effects, just clear skin! Wow, accutane and amoxil, you're in for some clear skin!

Share this comment


Link to comment

Hun, hoping you have a speedy recovery. Rest up, try not to stress and eat well/keep hydrated. It is probably the antibiotics that are clearing you up. Hopefully you'll finish with antibiotics quickly and be back on your feet quickly.

Share this comment


Link to comment
×